X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (27) 27
mathematics - number theory (14) 14
mathematics, general (7) 7
number theory (7) 7
applications of mathematics (6) 6
computational mathematics and numerical analysis (6) 6
mathematics, applied (6) 6
fourier coefficients (4) 4
11f37 (3) 3
coefficients (3) 3
forms (3) 3
modular form (3) 3
modular-forms (3) 3
series (3) 3
11f11 (2) 2
11f67 (2) 2
combinatorics (2) 2
computer science (2) 2
curves (2) 2
derivatives (2) 2
half-integral weight (2) 2
high energy physics - theory (2) 2
identities (2) 2
integers (2) 2
jacobi form (2) 2
jacobi forms (2) 2
mathematical functions (2) 2
mathematical theorems (2) 2
modular forms (2) 2
multidisciplinary sciences (2) 2
physical sciences (2) 2
radial limits (2) 2
values (2) 2
11e41 (1) 1
11e76 (1) 1
11f27 (1) 1
11f30 (1) 1
11f46 (1) 1
11f50 (1) 1
11m20 (1) 1
11p99 (1) 1
11r29 (1) 1
14d21 (1) 1
14f05 (1) 1
83c57 (1) 1
arithmetic statistics (1) 1
attractors (1) 1
betti numbers (1) 1
black holes (1) 1
bloch kato complex (1) 1
bloch–kato complex (1) 1
blow-up formula (1) 1
class numbers (1) 1
class-numbers (1) 1
congruent number problem (1) 1
conjecture (1) 1
crank-type pdes (1) 1
critical l -values (1) 1
critical l-values (1) 1
denominator formula (1) 1
density (1) 1
derivatives of l -functions (1) 1
derivatives of l-functions (1) 1
diagrams (1) 1
discontinuous groups and automorphic forms (1) 1
discriminants (1) 1
divisors of modular forms (1) 1
ehrhart polynomials (1) 1
eichler cohomology (1) 1
eichler integral (1) 1
elliptic functions (1) 1
elliptic genera (1) 1
entropy (1) 1
euler integral transform (1) 1
extensions (1) 1
field theory and polynomials (1) 1
finite fields (1) 1
forms of half-integer weight; nonholomorphic modular forms (1) 1
forms, modular (1) 1
formulas (1) 1
fourier analysis (1) 1
fourier coefficient (1) 1
fourier coefficients of automorphic forms (1) 1
fourier series expansion (1) 1
functions (1) 1
functions of a complex variable (1) 1
generalized appell functions (1) 1
geometry (1) 1
group theory and generalizations (1) 1
harmonic maass form (1) 1
hermite polynomials (1) 1
holomorphic modular forms of integral weight (1) 1
hyperbolic polynomials (1) 1
hypergeometric series (1) 1
imaginary quadratic fields (1) 1
infinity (1) 1
jensen polynomials (1) 1
k3 surface (1) 1
k3 surfaces (1) 1
l-series (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2017, American Mathematical Society Colloquium Publications, ISBN 9781470419448, Volume 64., xv, 391 pages
Book
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, ISSN 0027-8424, 06/2019, Volume 116, Issue 23, pp. 11103 - 11110
In 1927, Polya proved that the Riemann hypothesis is equivalent to the hyperbolicity of Jensen polynomials for the Riemann zeta function zeta(s) at its point... 
TURAN | Jensen polynomials | Riemann hypothesis | hyperbolic polynomials | MULTIDISCIPLINARY SCIENCES | Partitions (mathematics) | Theorems | Sequences | Hermite polynomials | Physical Sciences
Journal Article
Proceedings of the National Academy of Sciences - PNAS, ISSN 0027-8424, 4/2013, Volume 110, Issue 15, pp. 5765 - 5768
In his famous deathbed letter, Ramanujan introduced the notion of a mock theta function, and he offered some alleged examples. Recent work by Zwegers [Zwegers... 
Integers | Series convergence | Mathematical theorems | Infinity | Fourier series expansion | Mathematical functions | Coefficients | Combinatorics | Fourier coefficients | Modular form | Harmonic maass form | Radial limits | modular form | radial limits | harmonic Maass form | MULTIDISCIPLINARY SCIENCES | Physical Sciences
Journal Article
Research in the Mathematical Sciences, ISSN 2522-0144, 12/2015, Volume 2, Issue 1, pp. 1 - 18
Inspired by the original definition of mock theta functions by Ramanujan, a number of authors have considered the question of explicitly determining their behavior at the cusps... 
Mathematics, general | Computational Mathematics and Numerical Analysis | Mathematics | Applications of Mathematics | MATHEMATICS
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 2018, Volume 329, pp. 541 - 554
The denominator formula for the Monster Lie algebra is the product expansion for the modular function J(z)−J(τ) given in terms of the Hecke system of... 
Divisors of modular forms | Denominator formula | Polar harmonic Maass forms | MATHEMATICS | COEFFICIENTS | MOONSHINE
Journal Article
Research in the mathematical sciences, ISSN 2197-9847, 2018, Volume 5, Issue 1, pp. 1 - 15
... of polynomials Nikolaos Diamantis 1* and Larry Rolen 2 * Correspondence: nikolaos.diamantis@nottingham.ac.uk 1 University of Nottingham, Nottingham, UK Full list of author... 
Computational Mathematics and Numerical Analysis | Derivatives of L -functions | Eichler cohomology | Mathematics, general | Mathematics | Applications of Mathematics | Periods of modular forms | Critical L -values | 11F67 | 11F11 | Derivatives of L-functions | Critical L-values | MATHEMATICS | SPECIAL VALUES | UNIMODULARITY | MODULAR-FORMS
Journal Article
Research in the mathematical sciences, ISSN 2197-9847, 2018, Volume 5, Issue 4, pp. 1 - 22
... , Ken Ono 2 and Larry Rolen 3* * Correspondence: larry.rolen@vanderbilt.edu 3 Department of Mathematics, Vanderbilt University, 1326 Stevenson Center, Nashville, TN... 
String theory | 11R29 | Computational Mathematics and Numerical Analysis | Black holes | 83C57 | Mathematics, general | Mathematics | Class numbers | Applications of Mathematics | 11E41 | FORMS | MATHEMATICS | ATTRACTORS | IMAGINARY QUADRATIC FIELDS | CURVES | CLASS-NUMBERS | ELLIPTIC GENERA | ENTROPY
Journal Article
Forum Mathematicum, ISSN 0933-7741, 03/2015, Volume 27, Issue 2, pp. 961 - 972
In a recent paper, Bruinier and Ono prove that the coefficients of certain weight harmonic Maass forms are traces of singular moduli for weak Maass forms. In... 
Singular moduli | Maass forms | 11P99 | 11F37 | partition function | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Research in the Mathematical Sciences, ISSN 2522-0144, 12/2014, Volume 1, Issue 1, pp. 1 - 17
.... Since then, a number of authors have proven refined results, for example, extending all of these congruences to arbitrary powers of the primes involved... 
Mathematics, general | Computational Mathematics and Numerical Analysis | Mathematics | Applications of Mathematics | DIAGRAMS | MATHEMATICS | VALUES | IDENTITIES | Q-SERIES
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 12/2011, Volume 7, Issue 8, pp. 2237 - 2247
We study a certain generalization of the classical Congruent Number Problem. Specifically, we study integer areas of rational triangles with an arbitrary fixed... 
FORMS | MATHEMATICS | Congruent number problem | arithmetic statistics | CURVES | parity conjecture
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2016, Volume 144, Issue 4, pp. 1453 - 1456
.... This theorem has begun to play an important role in the theory of harmonic Maass forms, and was crucial to work of Guerzhoy as well as Alfes, Griffin, Ono, and the author... 
MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 05/2020, Volume 120, Issue 5, pp. 742 - 769
Here we study the recently introduced notion of a locally harmonic Maass form and its applications to the theory of L‐functions. In particular, we find a... 
11M20 (primary) | 11F37 | 11E76 | 11F11 | MATHEMATICS | FOURIER COEFFICIENTS | MODULAR-FORMS | CONJECTURE
Journal Article
09/2020
Recently, Mertens, Ono, and the third author studied mock modular analogues of Eisenstein series... 
Mathematics - Number Theory
Journal Article
04/2015
...) completion of this form which is doubly periodic. This theorem has begun to play an important role in the theory of harmonic Maass forms, and was crucial to work of Guerzhoy as well as Alfes, Griffin, Ono, and the author... 
Mathematics - Number Theory
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2017, Volume 145, Issue 2, pp. 543 - 557
In this paper, we answer a question of Li, Ngo, and Rhoades concerning a set of q-series related to the q-hypergeometric series \sigma from Ramanujan's Lost... 
MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 2/2012, Volume 27, Issue 2, pp. 151 - 162
... · Jeffrey Beyerl · Jim Brown · Allison Proffer · Larry Rolen Received: 24 September 2010 / Accepted: 13 April 2011 / Published online: 3 August 2011 © Springer Science... 
11F46 | Fourier Analysis | Functions of a Complex Variable | Special values of L -functions | Field Theory and Polynomials | Mathematics | 11F30 | Number Theory | Combinatorics | Pullbacks of Eisenstein series | 11F67 | Special values of L-functions | MATHEMATICS | Universities and colleges
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 01/2017, Volume 306, pp. 328 - 343
Answering problems of Manin, we use the critical L-values of even weight k≥4 newforms f∈Sk(Γ0(N)) to define zeta-polynomials Zf(s) which satisfy the functional... 
Period polynomials | Zeta-polynomials | Modular forms | Ehrhart polynomials | Bloch–Kato complex | MATHEMATICS | ROOTS | Bloch Kato complex | Computer science
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 09/2018, Volume 2018, Issue 18, pp. 5537 - 5561
Abstract Using special polynomials related to the Andrews–Gordon identities and the coloured Jones polynomial of torus knots, we construct classes of... 
MATHEMATICS | IDENTITIES
Journal Article
Journal of number theory, ISSN 0022-314X, 2016, Volume 161, pp. 240 - 254
In analogy with the classical theory of Eichler integrals for integral weight modular forms, Lawrence and Zagier considered examples of Eichler integrals of... 
L-series | Eichler integral | Modular form | Half-integral weight | Radial limits | MATHEMATICS | SERIES | DERIVATIVES
Journal Article
Research in the mathematical sciences, ISSN 2197-9847, 2016, Volume 3, Issue 1, pp. 1 - 9
.... This extends recent work of Creutzig and the first two authors for the special case of Kac–Wakimoto characters which occur naturally in Lie theory and yields, as easy corollaries, many important PDEs arising in combinatorics such as the famous rank... 
Mathematics, general | Computational Mathematics and Numerical Analysis | Mathematics | Applications of Mathematics | Vertex Algebra | Vertex Operator Algebra | Modular Form | Fourier Coefficient | Jacobi Form | MATHEMATICS | CRANK-TYPE PDES | N-POINT FUNCTIONS | SUPERALGEBRAS | SERIES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.